# SDR AALA202310020342

- Difficulty date: September 30, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A320*
- Aircraft serial: 6420
- Aircraft time: 28,393 hours, 11,452 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERER'S REPORTS THE 4L DOOR GUST LOCK INOPERATIVE. MAINTENANCE INSTALLED THE 4L DOOR BUFFER DOOR PUSH BUTTON SWITCH PER AMM 52-13-12 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
